Integer representations of classical Weyl groups


Arslan H., Altoum A., Zaarour M.

TURKISH JOURNAL OF MATHEMATICS, vol.48, no.3, pp.377-390, 2024 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 48 Issue: 3
  • Publication Date: 2024
  • Doi Number: 10.55730/1300-0098.3513
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.377-390
  • Erciyes University Affiliated: Yes